Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 104, NWS St. Louis, MO

June 8, 2009Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 8, 2009, 7:41 AM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Illinois. It was in force for 26 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2009, 7:41 AM CDT (12:41 UTC)
Expired
Jun 8, 2009, 8:07 AM CDT
In force
26 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Madison County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 7:42 AM CDTHAIL 1St. Louis, MO
Jun 8, 7:45 AM CDTTSTM WND DMGClayton, MOPOWER LINES DOWN ON OCCUPIED CAR.
Jun 8, 7:50 AM CDTTSTM WND DMGSt. Louis, MOFROM 1 MILE WEST OF BIG BEND AND FOREST PARK PARKWAY TO SKINKER AND FOREST PARK PARKWAY NEAR WASHINGTON U....2 TO 4 INCH DIAMETER TREE LIMBS SCATTERED ALONG THIS AREA.
Jun 8, 7:51 AM CDTTSTM WND DMGUniversity City, MOONE AND A HALF FOOT TREE BLOWN DOWN ON CAR AT DELMAR AND MIDLAND.
Jun 8, 7:53 AM CDTHAIL 0.7St. Louis, MOON THE ST. LOUIS UNIVERSITY CAMPUS
Jun 8, 7:58 AM CDTHAIL 0.7St. Louis, MO
Jun 8, 8:00 AM CDTHAIL 1St. Louis, MOAT THE INTERSECTION OF MARDEL AVE AND MACKLIND.
Jun 8, 8:01 AM CDTHAIL 0.7St. Louis, MOAT JENNING STATION RD AND AND 270...PEA TO DIME SIZE HAIL...DURATION 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 081241
SVRLSX
ILC119-MOC183-189-510-081330-
/O.NEW.KLSX.SV.W.0104.090608T1241Z-090608T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT MON JUN 8 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  EXTREME NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 830 AM CDT

* AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  UPLANDS PARK...OR NEAR HILLSDALE...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JENNINGS...FLORISSANT...DELLWOOD...VENICE...BELLEFONTAINE
  NEIGHBORS...BLACK JACK...RIVERVIEW...MADISON...SPANISH LAKE...
  GRANITE CITY...PONTOON BEACH...ALTON...WOOD RIVER...MARYVILLE...
  GLEN CARBON...EDWARDSVILLE...BETHALTO...WEST ALTON...HARTFORD AND
  ROXANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
      3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1242Z 237DEG 34KT 3869 9025

$$

GLASS
2 follow-up statements
000 
WWUS53 KLSX 081259
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 AM CDT MON JUN 8 2009

ILC119-MOC183-189-510-081330-
/O.CON.KLSX.SV.W.0104.000000T0000Z-090608T1330Z/
MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
759 AM CDT MON JUN 8 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR EXTREME NORTHEASTERN ST. CHARLES...NORTHEASTERN ST. LOUIS...ST.
LOUIS CITY AND WESTERN MADISON COUNTIES...

AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VENICE...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  VENICE...MADISON...BELLEFONTAINE NEIGHBORS...RIVERVIEW...BLACK
  JACK...SPANISH LAKE...GRANITE CITY...PONTOON BEACH...ALTON...
  MARYVILLE...WOOD RIVER...GLEN CARBON...EDWARDSVILLE...BETHALTO...
  WEST ALTON...HARTFORD...ROXANA...MITCHELL...POAG AND FOSTERBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN THE CITY OF ST 
LOUIS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...SEEK 
SAFE SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
      3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1258Z 231DEG 35KT 3868 9021

$$

GLASS
000 
WWUS53 KLSX 081307
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CDT MON JUN 8 2009

ILC119-MOC183-189-510-081317-
/O.CAN.KLSX.SV.W.0104.000000T0000Z-090608T1330Z/
MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
807 AM CDT MON JUN 8 2009

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN ST.
CHARLES...NORTHEASTERN ST. LOUIS...ST. LOUIS CITY AND WESTERN MADISON
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

LAT...LON 3880 8978 3866 9009 3866 9018 3862 9018
      3856 9030 3875 9043 3900 9007 3900 9003
TIME...MOT...LOC 1307Z 231DEG 35KT 3874 9012

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:36 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 6:36 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
636 AM CDT MON JUN 8 2009

.DISCUSSION...
/321 AM CDT MON JUN 8 2009/

.SYNOPSIS...
CLUSTERS OF SHOWERS AND THUNDERSTORMS ONGOING THIS MORNING ACROSS
MIDWEST...ALTHOUGH MOST OF THE ACTIVITY HAS REMAINED WEST AND
NORTH OF THE FA. A STATIONARY FRONT EXTENDS EASTWARD INTO SOUTHERN
IA AND NORTHERN IL FROM A LOW IN SW IA. A COLD FRONT EXTENDS SW
INTO NORTH CENTRAL OK. THIS LOW WILL MOVE NORTHEAST TODAY DRAGGING
THE COLD FRONT THROUGH THE FA THIS AFTERNOON AND EVENING.

...DISCUSSION...
.TODAY AND TONIGHT...A GREAT DEAL OF UNCERTAINLY EXISTS ON HOW
TODAY WILL PLAY OUT. THERE ARE SEVERAL FACTORS AT WORK TODAY.
MORNING CONVECTION IS A MAJOR FACTOR. IF ONGOING ACTIVITY OVER
EASTERN KS AND WESTERN MO CAN MAINTAIN ITSELF...THEN AFTERNOON
ACTIVITY LOOKS LESS LIKELY ALTHOUGH THIS IS NOT THE CURRENT
THINKING. CONVECTION SHOULD WEAKEN AS IT PUSHES EASTWARD INTO FA
DURING THE MORNING. CONVECTIVE DEBRIS CLOUDS SHOULD THIN DURING
THE AFTERNOON ALLOWING TEMPS TO WARM INTO THE 80S. A DEPARTING
SHORT WAVE CURRENTLY ENTERING WESTERN MO MAY ALSO SERVE TO INHIBIT
CONVECTION LATER TODAY.

MODELS...IN GOOD AGREEMENT...HAVE SLOWED THE FRONT A LITTLE OVER
THE PAST 24 HRS...NOW NOT PUSHING THROUGH THE STL METRO UNTIL
CLOSER TO 00Z AND CLEARING THE SE FA BY 06Z. THIS SHOULD ALLOW THE
ATMOSPHERE ENOUGH TIME TO RELOAD....ALLOWING AT LEAST SCATTERED
CONVECTION TO BREAK OUT DURING THE LATE AFTERNOON HOURS FROM JUST
EAST OF A KUIN TO KCOU LINE. THE ENTIRE CWA HAS A SLIGHT RISK FOR SVR
TSTMS TODAY. THIS SEEMS REASONABLE GIVEN THERE WILL BE 3000-3500
J/KG OF CAPE...30-40 KTS OF SHEAR AND MID LEVEL LAPSE RATES AROUND
7 DEG C/KM. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS WITH THIS EVENT.

.TUESDAY THROUGH FRIDAY... THE NAM AMPLIFIED THE THROUGH OVER THE
UPPER MIDWEST MORE THAN THE OTHER MODELS DURING THIS TIME PERIOD
AND ALSO TRACKED THE SURFACE LOWER SLOWER AND FURTHER NW THAN THE
OTHER SOLUTIONS...CHOSE NOT TO USE FOR THIS REASON. GFS SUFFERED
FROM CONVECTIVE FEEDBACK AS USUAL...DEVELOPING AND TRACKING A
SURFACE LOW FROM NORTHERN MO INTO IL TUESDAY NIGHT INTO WEDNESDAY.

SIDED WITH ECMWF AND SREF FOR THIS PACKAGE. TUESDAY SHOULD BE A
DRY DAY AS SURFACE HIGH SLIDES TO THE NORTH. THIS SETS UP RETURN
FLOW FOR TUESDAY NIGHT AND MORE PRECIP. WARM FRONT DEVELOPS OVER MO
AND SOUTHERN IL LATE TUESDAY AND IS THE FOCUS FOR SHOWERS AND TSTMS
OVERNIGHT. THE FRONT LIFTS NORTH INTO NORTHERN MO WEDNESDAY/
WEDNESDAY NIGHT BEFORE PUSHING BACK SOUTH THURSDAY. THERE IS THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PWATS WILL BE WELL ABOVE CLIMO
AND SEVERAL WEAK SHORT WAVES WILL PASS THROUGH THE MID-MS VALLEY.
FRONT TO CLEAR THE AREA THURSDAY NIGHT. TEMPS TO REMAIN AT OR BELOW
NORMAL DUE TO PRECIP CHANCES AND CLOUD COVER.

NO SIGNIFICANT CHANGES MADE PAST FRIDAY.

MILLER

&&

.AVIATION...
/626 AM CDT MON JUN 8 2009/
FOR THE 12Z TAFS...
SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS EASTERN MISSOURI AND
WEST CENTRAL ILLINOIS EARLY THIS MORNING...WITH THE GREATEST
CONCENTRATION OF THUNDER AROUND 30-50 NM WEST OF KSTL. THIS ACTIVITY
IS OCCURRING WITHIN A REGION OF LARGE SCALE ASCENT ASSOCIATED WITH
THE SHORT WAVE TROF IN ERN KS AND IS ALSO WELL AHEAD OF THE COLD
FRONT. IMPACTS OF ANY PRECIPITATION SHOULD BE OVER THE NEXT SEVERAL HOURS
WITH THUNDER MENTIONED IN THE STL AREA TAFS. IN THE WAKE OF THIS
PRECIPITATON...CLOUDS SHOULD THIN AHEAD OF THE FRONT AND WEAK
LARGE SCALE SUBSIDENCE WILL OCCUR WITH THE FROPA. THIS SHOULD
LIMIT THE COVERAGE OF ANY ADDITIONAL THUNDERSTORMS WITH THE COLD
FRONT TO ISOLD-SCATTERED COVERAGE MAINLY AFTER 20Z. GIVEN BOTH THE
UNCERTAINTY WITH THE OCCURRENCE/COVERAGE AND TIMING...HAVE OPTED TO ONLY
MENTION VCTS AT BEST. WEAK HIGH PRESSURE WILL MOVE INTO THE AREA
BEHIND THE FRONT TONIGHT WITH VFR CONDITIONS PREVAILING.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 8, 4:44 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
444 AM CDT MON JUN 8 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-090945-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
444 AM CDT MON JUN 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING
ACROSS THE ENTIRE AREA. THE PRIMARY THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER AT MEREDOSIA. PLEASE
SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM TUESDAY NIGHT THROUGH
THURSDAY FOR MUCH OF THE AREA. SOME OF THESE STORMS MAY BE SEVERE
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WITH HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS..

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER AT MEREDOSIA.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MILLER

In the hours before

Local storm report, Jun 8, 7:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
703 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0702 AM     HAIL             1 SW WASHINGTON         38.54N  91.03W
06/08/2009  M0.70 INCH       FRANKLIN           MO   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL AT HIGHWAY YY AND AJ. DURATION
            0658 TO 0702 AM.

&&

EVENT NUMBER LSX0902204

KARLZ
Local storm report, Jun 8, 7:28 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HAIL             TOWN AND COUNTRY        38.62N  90.48W
06/08/2009  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            DURATION 30 SECONDS.

&&

EVENT NUMBER LSX0902205

KARLZ
Local storm report, Jun 8, 7:33 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HAIL             STAUNTON                39.01N  89.79W
06/08/2009  M0.75 INCH       MACOUPIN           IL   EMERGENCY MNGR

            ONE HALF TO THREE QUARTER INCH HAIL....DURATION 2
            MINUTES.

&&

EVENT NUMBER LSX0902206

KARLZ
Special weather statement, Jun 8, 7:34 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 AM CDT MON JUN 8 2009

ILZ059-060-081315-
MACOUPIN IL-MONTGOMERY IL-
734 AM CDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACOUPIN AND
MONTGOMERY COUNTIES UNTIL 815 AM CDT...

AT 734 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNT OLIVE...OR NEAR STAUNTON...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LITCHFIELD...
HILLSBORO...MOUNT OLIVE...TAYLOR SPRINGS...RAYMOND...WITT...
HORNSBY...WALSHVILLE...HONEY BEND...BUTLER...HARVEL AND IRVING.

GLASS
Special weather statement, Jun 8, 7:36 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 AM CDT MON JUN 8 2009

ILZ100-MOZ061-063-064-081315-
MADISON IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO-
736 AM CDT MON JUN 8 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CHARLES...ST.
LOUIS...ST. LOUIS CITY AND SOUTHWESTERN MADISON COUNTIES UNTIL 815 AM
CDT...

AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVETTE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON...
BRIDGETON...OVERLAND...ST. ANN...UNIVERSITY CITY...WOODSON TERRACE...
ST. JOHN...BEL-RIDGE...BERKELEY...HILLSDALE...HAZELWOOD...ST.
LOUIS...KINLOCH...NORMANDY...COOL VALLEY...NORTHWOODS...FERGUSON...
FLORISSANT...JENNINGS AND DELLWOOD.

GLASS
Local storm report, Jun 8, 7:37 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT MON JUN 08 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HAIL             UNIVERSITY CITY         38.67N  90.33W
06/08/2009  M0.50 INCH       ST. LOUIS          MO   NWS EMPLOYEE

            DURATION 3 MINUTES.

&&

EVENT NUMBER LSX0902207

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:02 AM CDTSevere Thunderstorm WarningLSXKnox43 min
Jun 8, 7:39 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Jun 8, 4:03 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis42 min
Jun 8, 4:25 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington50 min
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington46 min
Jun 8, 5:20 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron40 min
Jun 8, 5:59 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds46 min
Jun 8, 6:15 PM CDTFlash Flood WarningLSXCrawford, Iron, Washington6 hr
Jun 8, 6:34 PM CDTTornado WarningLSXIron, Reynolds26 min
Jun 8, 6:56 PM CDTTornado WarningLSXIron, Reynolds34 min
Jun 8, 7:54 AM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery35 min
Jun 8, 8:24 AM CDTSevere Thunderstorm WarningLSXRandolph38 min
Jun 8, 8:44 AM CDTSevere Thunderstorm WarningLSXClinton, Washington46 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningLSXMadison49 min
Jun 8, 5:06 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair24 min
Jun 8, 5:20 PM CDTTornado WarningLSXSaint Clair25 min
Jun 8, 5:21 PM CDTAreal Flood AdvisoryLSXMadison5 hr
Jun 8, 5:35 PM CDTTornado WarningLSXSaint Clair40 min
Jun 8, 5:46 PM CDTAreal Flood AdvisoryLSXClinton, Saint Clair, Washington4 hr
Jun 8, 5:58 PM CDTTornado WarningLSXClinton, Saint Clair, Washington47 min
Jun 8, 6:36 PM CDTSevere Thunderstorm WarningLSXSaint Clair39 min
Jun 8, 6:44 PM CDTSevere Thunderstorm WarningLSXWashington31 min
Jun 8, 6:46 PM CDTFlash Flood WarningLSXClinton, Saint Clair, Washington6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.